Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Jenstar

Long term use of BP

I am wondering whether it is totally safe to use large amounts of BP 2.5% for the long term. For example, can it thin the skin over time or cause any other side effects? Is it true that once acne is cleared, it is advisable to continue with regimen indefinitely? Would you still continue to use lots of BP or does this get cut down?

Share this post


Link to post
Share on other sites

I used large amounts of bp 10% for around four years straight, along with GA and SA. Totally killed my face. Rid me of my acne, but my skin got thin, flaky, transparentish, and pigmented. The results were worse than my acne before, so I quit chem products.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×